# SDR HEEA967420

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251Z
- Make and model: Bell 206L-1
- Aircraft serial: 45756
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055430
- Condition: Cracked
- Location: 1st Stage
- Part time: 728 hours
- Component: 23033185
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED FIRST STAGE NOZZLE AND LOW POWER ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  EXCESSIVE RUN OUT (.007) BEYOND SERVICEABLE LIMITS ON #2 NOZZLE TIP PATHS. REPLACED DISCREPANT PART.
